# SDR 9900929963

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47171
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 69 & 76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACKS AT FS 69 BETWEEN LONGERONS 15R AND 20R AND AT FS 76 BETWEEN LONGERONS 15R AND 21R. INSTALLED REPAIRS PER EA 99-165600.
